Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 91, NWS Quad Cities, IA

June 14, 2017Clark County, Missouri; Lee County, Iowa; Hancock County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 14, 2017, 4:40 PM CDT for Clark County, Missouri; Lee County, Iowa; Hancock County, Illinois. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2017, 4:40 PM CDT (21:40 UTC)
Expired
Jun 14, 2017, 5:09 PM CDT
In force
29 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lee County, IA, Hancock County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 138 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:46 PM CDTHAIL 14 Nw Argyle, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1435 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

308 
WUUS53 KDVN 142140
SVRDVN
ILC067-IAC111-MOC045-142230-
/O.NEW.KDVN.SV.W.0091.170614T2140Z-170614T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
440 PM CDT WED JUN 14 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hancock County in west central Illinois...
  Lee County in southeastern Iowa...
  northeast Clark County in northeastern Missouri...

* Until 530 PM CDT

* At 440 PM CDT, a severe thunderstorm was located near St.
  Francisville, or 9 miles northeast of Kahoka, moving northeast at
  25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Fort Madison, Nauvoo, West Point, Donnellson, Montrose, Wayland,
  Franklin, St. Paul, New Boston, Pilot Grove, Croton, Niota, St.
  Francisville, Pontoosuc, Revere, Charleston, Nauvoo State Park, Lee
  County Fairgrounds, Sawyer and Peaksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4037 9159 4048 9179 4080 9154 4068 9117
      4061 9124 4058 9128 4054 9134 4053 9136
      4051 9138
TIME...MOT...LOC 2140Z 226DEG 22KT 4053 9161 

HAIL...1.00IN
WIND...60MPH
 
$$

MCCLURE
3 follow-up statements
083 
WWUS53 KDVN 142150
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
450 PM CDT WED JUN 14 2017

ILC067-IAC111-MOC045-142230-
/O.CON.KDVN.SV.W.0091.000000T0000Z-170614T2230Z/
Hancock IL-Lee IA-Clark MO-
450 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN HANCOCK...LEE AND NORTHEAST CLARK COUNTIES...

At 448 PM CDT, a severe thunderstorm was located near New Boston, or
9 miles west of Nauvoo, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. At 446 PM CDT...a trained spotter reported
quarter sized hail 4 miles northwest of Argyle. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fort Madison, Nauvoo, West Point, Donnellson, Montrose, Wayland,
Franklin, St. Paul, New Boston, Pilot Grove, Croton, Niota, St.
Francisville, Pontoosuc, Revere, Charleston, Nauvoo State Park, Lee
County Fairgrounds, Sawyer and Peaksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4037 9159 4048 9179 4080 9154 4068 9117
      4061 9124 4058 9128 4054 9134 4053 9136
      4051 9138
TIME...MOT...LOC 2148Z 226DEG 22KT 4056 9156 

HAIL...1.00IN
WIND...60MPH
 
$$

MCCLURE
122 
WWUS53 KDVN 142201
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
501 PM CDT WED JUN 14 2017

MOC045-142210-
/O.CAN.KDVN.SV.W.0091.000000T0000Z-170614T2230Z/
Clark MO-
501 PM CDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASS CLARK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM CDT for
west central Illinois...southeastern Iowa...and northeastern
Missouri.

LAT...LON 4057 9168 4058 9169 4080 9154 4068 9117
      4061 9124 4058 9128 4054 9134 4053 9136
      4050 9139 4046 9146
TIME...MOT...LOC 2200Z 226DEG 22KT 4062 9149 

$$

ILC067-IAC111-142230-
/O.CON.KDVN.SV.W.0091.000000T0000Z-170614T2230Z/
Hancock IL-Lee IA-
501 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN HANCOCK AND CENTRAL LEE COUNTIES...

At 500 PM CDT, a severe thunderstorm was located near Franklin, or 7
miles west of Fort Madison, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fort Madison, Nauvoo, West Point, Donnellson, Montrose, Franklin, St.
Paul, New Boston, Pilot Grove, Niota, Croton, Pontoosuc, Charleston,
Nauvoo State Park, Lee County Fairgrounds, Sawyer, Summitville, Bluff
Park, Pollmiller Park and Wilson Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4057 9168 4058 9169 4080 9154 4068 9117
      4061 9124 4058 9128 4054 9134 4053 9136
      4050 9139 4046 9146
TIME...MOT...LOC 2200Z 226DEG 22KT 4062 9149 

HAIL...1.00IN
WIND...60MPH
 
$$

MCCLURE
622 
WWUS53 KDVN 142209
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
509 PM CDT WED JUN 14 2017

IAC111-ILC067-142218-
/O.CAN.KDVN.SV.W.0091.000000T0000Z-170614T2230Z/
Hancock IL-Lee IA-
509 PM CDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HANCOCK AND
LEE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm from Sawyer
to Fort Madison.

A severe thunderstorm watch remains in effect until 800 PM CDT for
west central Illinois...southeastern Iowa...and northeastern
Missouri.

LAT...LON 4057 9168 4058 9169 4080 9154 4068 9117
      4061 9124 4058 9128 4054 9134 4053 9136
      4050 9139 4046 9146
TIME...MOT...LOC 2205Z 226DEG 22KT 4066 9144 

$$

MCCLURE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:43 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 14, 3:43 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
343 PM CDT Wed Jun 14 2017

.SYNOPSIS...
Issued at 330 PM CDT Wed Jun 14 2017

Water vapor loop indicating closed upper low rolling northeastward
acrs the SD/Canadian border region, with cyclonic southwesterlies
arching down toward the mid MS RVR Valley. Embedded vort max/MCV
noted in several surveillance imagery sources right acrs the local
area, and should exit off to the east and northeast by early this
evening. Other more upstream embedded vort max was located out
acrs the Neb panhandle. Otherwise, flow still on track to become
more westerly and progressive acrs the north half of the CONUS
into the weekend, putting the local area under almost a daily
chance for showers and thunderstorms through Sat night.

&&

.SHORT TERM...(Tonight)
ISSUED AT 330 PM CDT Wed Jun 14 2017

As the MCV exits to the east, it will take any lingering more
significant convection with it by late afternoon. But will have to
keep low to moderate CHC POPs for isolated to sctrd showers and
storms streaming up out of MO and acrs mainly the southeastern
half of the DVN CWA, ahead of the central plains wave and
lingering llvl convergence on lingering outflow boundaries. But
feel that there will be just a low chance that they will be strong
to severe, especially later in the evening. This activity should
wane too as the evening progresses and through midnight. Then, the
central plains upper short wave trof approaches late tonight for
a possible uptick in overnight and early thu morning convection
for isolated to sctrd showers/storms in the southern and
southeastern CWA, but marginal at best LLJ convergence make this
another low confidence call...only low chc pops warranted Lows
tonight in the 60s west of the MS RVR, to around 70 in the east.

.LONG TERM...(Thursday through next Wednesday)
ISSUED AT 330 PM CDT Wed Jun 14 2017

Thursday...Most of the day looks to be mostly sunny and dry, warming
to around 90 or lower 90s in most of the area but sfc DPTs mixed
down into the middle or lower 60s in the afternoon keep the Heat
Index in check. Then an approaching upper trof in progressive
westerlies, and arrival of a weak NNE-to-SSW oriented sfc front
pushing into the western CWA from central IA, may allow for isolated
to sctrd thunderstorms to POP up in central Ia and possibly make it
into the far west central and northwestern CWA By late afternoon.
Better support for more organized storm clusters or MCS activity
tomorrow night laying out to the south acrs KS into MO. Then 12z
models vary on another round of increased late night convection
especially south of I80 after midnight and into early Fri morning.

Friday...Various model solution outputs make for a muddled scenario
this day. What ever happens Thu night and lingers into Fri morning
convective debris-wise, will be a player in to what happens later in
the day. But most solutions suggest a diurnal decrease by midday,
and afternoon heating and destabilization into Fri evening. Then the
next upstream S/W will look to interact with an increasing LLJ with
THTA-E feed, which may allow for an MCS to develop acrs western IA
Fri evening, and come acrs the state overnight into Sat morning with
heavy rain and gusty wind potential.

Saturday and Sunday...Latest suite of medium range models continue
to suggest a stronger digging shortwave and sfc cold front may swing
acrs the region to produce another storm event late Sat and Sat
night, with strong forcing and vertical wind fields suggesting a
severe storm threat depending on instability build up earlier in the
day. A cooler, breezy day in store for Sunday behind the front.

Monday through next Wednesday...Longer range indications suggest
that GRT LKS troffiness will allow for a below normal temp regime
early to mid week. Some chance for isolated to sctrd afternoon
instability showers Mon and Tue, with a more organized shower chance
toward Wed depending on timing of a northwest flow clipper-like
system rippling down into the western GRT LKS.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
ISSUED AT 1246 PM CDT Wed Jun 14 2017

Main concern in this forecast period is the near term chance of
thunderstorms. An upper level wave is moving across the area and
storms are ongoing at the moment in the DBQ area and south of BRL.
More storms are expected to develop in the next few hours along
and east of the Mississippi River and pose a threat through early
evening. After that time, VFR conditions will prevail although
given the recent rain and light winds, a brief period of patchy
fog cannot be ruled out around sunrise.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...Wolf
Hazardous weather outlook, Jun 14, 4:26 PM CDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
426 PM CDT Wed Jun 14 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-151000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
426 PM CDT Wed Jun 14 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

Scattered severe thunderstorms will continue through 8 PM CDT
generally along and east of the Mississippi River and along and
south of the Interstate 80 corridor, and far northeastern
Missouri. The main threats with these severe storms continues to
be damaging wind and large hail, but an isolated tornado can not
be ruled out. The storms should weaken and move out of the area
after 7 or 8 PM CDT.

Hot and humid conditions will continue through early evening away
from the storms, with heat index readings as high as the mid 90s.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

There are periodic chances for thunderstorms Thursday night
through Saturday night.

For the first round Thursday night into early Friday morning, a
few strong storms are possible in the counties along and south of
highway 34. The main threats are strong wind gusts and lightning.

There is a marginal risk for severe thunderstorms on Friday
across the entire outlook area. The best chance for storms is
Friday evening or Friday night. Damaging winds and large hail are
possible with the strongest storms. Thunderstorm coverage will
likely remain scattered.

Strong or severe thunderstorms are possible Saturday afternoon
into Saturday night. However, confidence is low with respect to
timing and areal coverage. Please stay tuned to forecast updates
through this week.

.SPOTTER INFORMATION STATEMENT...

Storm spotter activation is currently needed this afternoon and
evening generally along and east of the Mississippi River, and far
northeastern Missouri.

12

In the hours before

Local storm report, Jun 14, 3:32 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
332 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             JOHNSON SAUK TRAIL STAT 41.33N 89.89W
06/14/2017  M0.88 INCH       HENRY              IL   LAW ENFORCEMENT

            RELATED BY EMERGENCY MANAGER

&&

DC
Local storm report, Jun 14, 3:53 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
353 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             1 SW LAKE THUNDERBIRD   41.21N 89.46W
06/14/2017  E0.75 INCH       PUTNAM             IL   TRAINED SPOTTER

            ALSO REPORTED WIND GUST OF 30 MPH.

&&

DC
Local storm report, Jun 14, 4:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
417 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     3 S LA MOILLE           41.49N 89.28W
06/14/2017                   BUREAU             IL   TRAINED SPOTTER

            SPOTTER REPORTED LARGE TREE DOWN NEAR THE INTERSECTON OF
            US 34 AND IL 89 SOUTH OF LA MOILLE. REPORT WAS RELAYED BY
            NWS LOT.

&&

DC
Local storm report, Jun 14, 4:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
432 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             NEW BEDFORD             41.51N 89.72W
06/14/2017  M1.25 INCH       BUREAU             IL   PUBLIC

            VIA SOCIAL MEDIA PICTURE.

&&
Local storm report, Jun 14, 4:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
433 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             WNW TISKILWA            41.30N 89.51W
06/14/2017  E0.25 INCH       BUREAU             IL   TRAINED SPOTTER

            VIA SOCIAL MEDIA.

&&
Local storm report, Jun 14, 4:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
439 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     LADD                    41.38N 89.21W
06/14/2017                   BUREAU             IL   EMERGENCY MNGR

            MULTIPLE TRES DOWN IN LADD. TIME OF THE EVENT WAS
            ESTIMATED USING RADAR.

0408 PM     TSTM WND DMG     SPRING VALLEY           41.33N 89.20W
06/14/2017                   BUREAU             IL   EMERGENCY MNGR

            REPORTS OF MUTLIPLE TREES DOWN ALONG WITH POWER LINES.
            POWER IS OUT IN TOWN. TIME OF THE EVENT WAS ESTIMATED
            USING RADAR.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:56 PM CDTSevere Thunderstorm WarningDVNClark49 min
Jun 14, 6:48 PM CDTSpecial Weather StatementDVNScotland57 min
Jun 14, 5:46 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware, Iowa, Johnson, Linn89 min
Jun 14, 11:19 AM CDTSpecial Weather StatementDVNBuchanan26 min
Jun 14, 11:33 AM CDTSpecial Weather StatementDVNJohnson27 min
Jun 14, 11:40 AM CDTSpecial Weather StatementDVNLinn35 min
Jun 14, 12:26 PM CDTSpecial Weather StatementDVNCedar, Clinton, Jackson, Jones49 min
Jun 14, 1:51 PM CDTSpecial Weather StatementDVNLouisa24 min
Jun 14, 1:57 PM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa48 min
Jun 14, 5:58 PM CDTSpecial Weather StatementDVNDubuque32 min
Jun 14, 6:03 PM CDTSevere Thunderstorm WarningDVNDubuque20 min
Jun 14, 1:15 PM CDTSpecial Weather StatementDVNJo Daviess30 min
Jun 14, 2:22 PM CDTSpecial Weather StatementDVNHenry38 min
Jun 14, 2:28 PM CDTSpecial Weather StatementDVNMcDonough17 min
Jun 14, 2:45 PM CDTSevere Thunderstorm WarningDVNBureau, Henry60 min
Jun 14, 3:37 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam38 min
Jun 14, 4:00 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Iowa, 2017Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.